Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2011 (2011), Article ID 810217, 23 pages
http://dx.doi.org/10.1155/2011/810217
Research Article

Trigonometric Function Periodic Wave Solutions and Their Limit Forms for the KdV-Like and the PC-Like Equations

Department of Mathematics, South China University of Technology, Guangzhou 510640, China

Received 15 February 2011; Accepted 26 May 2011

Academic Editor: Ming Li

Copyright ยฉ 2011 Liu Zhengrong et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Liu Zhengrong, Jiang Tianpei, Qin Peng, and Xu Qinfeng, “Trigonometric Function Periodic Wave Solutions and Their Limit Forms for the KdV-Like and the PC-Like Equations,” Mathematical Problems in Engineering, vol. 2011, Article ID 810217, 23 pages, 2011. doi:10.1155/2011/810217